MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D013
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) depleted quicker than expected with 11 months remaining left.Also, this device beeped.This device was explanted and replaced.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned for analysis.This report will be updated should additional information become available or if analysis is completed.This device passed all returned product testing; however, boston scientific has initiated an investigation into the behavior described in the event description, including consideration of potential design enhancements, as deemed appropriate.
 
Event or Problem Description

Brand Name
INOGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key14570334
Report Number2124215-2022-18982
Device Sequence Number5693758
Product Code LWS
UDI-Device Identifier00802526533846
UDI-Public00802526533846
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2016
Device Model NumberD013
Device Catalogue NumberD013
Device Lot Number102471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer04/26/2023
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date05/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale